Kodai Mathematical Seminar Reports

On semi-symmetric metric $\varphi $-connections in a Sasakian manifold

Kentaro Yano and Tyuiti Imai

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 28, Number 2-3 (1977), 150-158.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138847436

Digital Object Identifier
doi:10.2996/kmj/1138847436

Mathematical Reviews number (MathSciNet)
MR0467600

Zentralblatt MATH identifier
0369.53047

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Yano, Kentaro; Imai, Tyuiti. On semi-symmetric metric $\varphi $-connections in a Sasakian manifold. Kodai Math. Sem. Rep. 28 (1977), no. 2-3, 150--158. doi:10.2996/kmj/1138847436. https://projecteuclid.org/euclid.kmj/1138847436


Export citation

References

  • [1] M. MATSUMOTO AND G. CHUMAN, On the C-Bochner curvature tensor. T. R. U. Math. 5 (1969), 21-30.
  • [2] S. SASAKI, Almost contact manifolds. Lecture notes, 1 (1965), Thoku Uni versity.
  • [3] K. YANO, On semi-symmetric metric connection. Revue Roumame de Math Pure et Appliquees, 15 (1970, 1579-1586.
  • [4] K. YANO, On complex conformal connections. Kdai Math. Sem. Rep. 26 (1973), 137-151
  • [5] K. YANO, On contact conformal connections, Kdai Math. Sem. Rep.28 (1976), 90-103
  • [6] K. YANO AND T. IMAI, On semi-symmetric metric F-CDnnections, Tensor 2 (1975), 134-138.